Journal article icon

Journal article

LICHEN-PLANUS PEMPHIGOIDES - A CLINICOPATHOLOGICAL STUDY

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF PATHOLOGY More from this journal
Volume:
163
Issue:
2
Pages:
A183-A183
Publication date:
1991-02-01
ISSN:
0022-3417
Pubs id:
pubs:18418
UUID:
uuid:aa94b347-9c03-483c-aaea-7678d94090af
Local pid:
pubs:18418
Source identifiers:
18418
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP